# SDR HEEA955088

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Flange
- Part number: 7635705006041
- Condition: Worn Splines
- Location: Intermed Gr Box
- Component: 763570500004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN SPLINES. REPLACED WITH SERVICEABLE PART.
